# SDR SIMA20141009003

- Difficulty date: October 9, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 27,310 hours, 23,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HINGE EMER LIGHT INOPERATIVE.  R & R LAMP IN SERVICE DOOR HINGE LIGHT IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
